# SDR DALA2020103003537

- Difficulty date: October 30, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INITIAL INSPECTION FOUND CORROSION ON SEAT TRACKS SUPPORT L24, L45 BETWEEN STA 377- 418.  FWD WET AREA SEAT TRACK SUPPORT WAS REPLACED, PER SRM.
